Alert archive / California / Red Flag Warnings in 2014
Red Flag Warning 1, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Jan 14, 2014, 12:41 AM PST. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2014, 12:41 AM PST (08:41 UTC)
- Expired
- Jan 17, 2014, 9:00 AM PST
- In force
- 3 days
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
091 WWUS86 KSTO 140841 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1241 AM PST TUE JAN 14 2014 CAZ264-150000- /O.NEW.KSTO.FW.W.0001.140114T0841Z-140116T1600Z/ LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- 1241 AM PST TUE JAN 14 2014 ...RED FLAG WARNING IN EFFECT UNTIL 8 AM PST THURSDAY FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER ZONE 264 ABOVE 2000 FEET... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING ABOVE 2000 FEET FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS...WHICH IS IN EFFECT UNTIL 8 AM PST THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONE 264 LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT ABOVE 2000 FEET AND OVER RIDGE TOPS. * RIDGE WINDS...NORTH 10 TO 15 MPH. LOCAL GUSTS 20 TO 30 MPH MAINLY DURING THE NIGHT-TIME AND EARLY MORNING HOURS. * TIMING...THROUGH THURSDAY MORNING. * RELATIVE HUMIDITY...AS LOW AS 5-10 PERCENT...POOR HUMIDITY RECOVERY INTO THE TEENS AND 20S. * TEMPERATURES...HIGH TEMPERATURES IN THE 60S AND 70S. LOW TEMPERATURES IN THE 40S AND 50S. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JHM
6 follow-up statements
645 WWUS86 KSTO 142241 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 241 PM PST TUE JAN 14 2014 CAZ221-269-151200- /O.EXB.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 241 PM PST TUE JAN 14 2014 ...RED FLAG WARNING IN EFFECT UNTIL 9 AM PST FRIDAY FOR GUSTY WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 221 AND 269... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING FOR GUSTY WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 9 AM PST FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONE 221 STANISLAUS NF WEST OF THE SIERRA CREST AND FIRE WEATHER ZONE 269 NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST. * WINDS...EAST 10 TO 15 MPH WITH LOCAL GUSTS UP TO 25 MPH...MAINLY OVERNIGHT AND MORNING HOURS. * RIDGE WINDS...EAST 10 TO 25 MPH. LOCAL GUSTS UP TO 35 MPH MAINLY OVERNIGHT AND MORNING HOURS. * TIMING...THROUGH FRIDAY MORNING. * RELATIVE HUMIDITY...DAYTIME HUMIDITIES 5 TO 10 PERCENT IN MANY AREAS WITH POOR OVERNIGHT RECOVERIES IN THE TEENS AND 20S. * TEMPERATURES...HIGHS 40S TO 50S HIGHER ELEVATIONS...60S LOWER ELEVATIONS. LOWS IN THE TEENS TO 30S. * IMPACTS...INCREASED FIRE DANGER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED FIRE DANGER. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ264-151200- /O.CON.KSTO.FW.W.0001.000000T0000Z-140116T1600Z/ LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- 241 PM PST TUE JAN 14 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER ZONE 264 ABOVE 2000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 264 LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT ABOVE 2000 FEET. * RIDGE WINDS...NORTH 10 TO 15 MPH. LOCAL GUSTS 20 TO 30 MPH MAINLY DURING THE NIGHT-TIME AND EARLY MORNING HOURS. * TIMING...THROUGH THURSDAY MORNING. * RELATIVE HUMIDITY...DAYTIME HUMIDITIES 5 TO 10 PERCENT IN MANY AREAS WITH POOR OVERNIGHT RECOVERIES IN THE TEENS AND 20S. * TEMPERATURES...HIGH TEMPERATURES IN THE 60S AND 70S. LOW TEMPERATURES IN THE 40S AND 50S. * IMPACTS...INCREASED FIRE DANGER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED FIRE DANGER. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ PCH
183 WWUS86 KSTO 151205 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 405 AM PST WED JAN 15 2014 CAZ221-269-161230- /O.CON.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 405 AM PST WED JAN 15 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER ZONES 221 AND 269... * AFFECTED AREA...FIRE WEATHER ZONE 221 STANISLAUS NF WEST OF THE SIERRA CREST AND FIRE WEATHER ZONE 269 NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST. * WINDS...EASTERLY 5 TO 10 MPH WITH GUSTS UP TO 25 MPH MAINLY OVERNIGHT AND EARLY MORNING HOURS. * RIDGE WINDS...EASTERLY 10 TO 15 MPH. LOCAL GUSTS UP TO 25 TO 35 MPH MAINLY OVERNIGHT AND EARLY MORNING HOURS. * TIMING...THROUGH FRIDAY MORNING. * RELATIVE HUMIDITY...AS LOW AS 5-10 PERCENT...LOCALLY POOR HUMIDITY RECOVERY INTO THE TEENS AND 20S. * TEMPERATURES...HIGHS MOSTLY IN THE 50S TO LOW 70S...AND LOWS MOSTLY IN THE 30S TO 50S. * IMPACTS...INCREASED FIRE DANGER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED FIRE DANGER. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ264-161230- /O.CON.KSTO.FW.W.0001.000000T0000Z-140116T1600Z/ LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- 405 AM PST WED JAN 15 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER ZONE 264 ABOVE 2000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 264 LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT ABOVE 2000 FEET. * RIDGE WINDS...NORTH 10 TO 15 MPH. LOCAL GUSTS 20 TO 30 MPH MAINLY DURING THE NIGHT-TIME AND EARLY MORNING HOURS. * TIMING...THROUGH THURSDAY MORNING. * RELATIVE HUMIDITY...AS LOW AS THE SINGLE DIGITS...POOR HUMIDITY RECOVERY IN THE TEENS. * TEMPERATURES...HIGH TEMPERATURES IN THE 60S AND 70S. LOW TEMPERATURES IN THE 40S AND 50S. * IMPACTS...INCREASED FIRE DANGER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED FIRE DANGER. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ JHM
515 WWUS86 KSTO 161224 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 424 AM PST THU JAN 16 2014 CAZ221-269-170030- /O.CON.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 424 AM PST THU JAN 16 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER ZONES 221 AND 269... * AFFECTED AREA...FIRE WEATHER ZONE 221 STANISLAUS NF WEST OF THE SIERRA CREST AND FIRE WEATHER ZONE 269 NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RIDGE WINDS...EASTERLY 10 TO 15 MPH. LOCAL GUSTS UP TO 25 TO 35 MPH MAINLY OVERNIGHT AND EARLY MORNING HOURS. * TIMING...THROUGH FRIDAY MORNING. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT...LOCALLY POOR OVERNIGHT INTO THE EARLY MORNING HOURS. * TEMPERATURES...HIGHS IN THE 50S TO LOW 70S AND LOWS IN THE 30S TO 50S. * IMPACTS...INCREASED FIRE DANGER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED FIRE DANGER. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ264-161600- /O.CON.KSTO.FW.W.0001.000000T0000Z-140116T1600Z/ LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- 424 AM PST THU JAN 16 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER ZONE 264 ABOVE 2000 FEET... * AFFECTED AREA...FIRE WEATHER ZONE 264 LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT ABOVE 2000 FEET. * RIDGE WINDS...NORTH 10 TO 15 MPH. LOCAL GUSTS 20 TO 30 MPH MAINLY THROUGH THE EARLY MORNING HOURS THEN DECREASING THROUGH THE DAY. * TIMING...THROUGH 8 AM THIS MORNING. * RELATIVE HUMIDITY...POOR HUMIDITY RECOVERY IN THE TEENS. * TEMPERATURES...LOWS IN THE MID 40S TO THE 50S. * IMPACTS...INCREASED FIRE DANGER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED FIRE DANGER. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
798 WWUS86 KSTO 161545 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 745 AM PST THU JAN 16 2014 CAZ264-161645- /O.EXP.KSTO.FW.W.0001.000000T0000Z-140116T1600Z/ LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- 745 AM PST THU JAN 16 2014 ...RED FLAG WARNING WILL EXPIRE AT 8 AM PST THIS MORNING FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER ZONE 264 ABOVE 2000 FEET... WINDS WILL DECREASE THROUGH THE DAY...SO THE RED FLAG WARNING FOR ZONE 264 WILL BE ALLOWED TO EXPIRE. HOWEVER, LOW HUMIDITY LEVELS ARE EXPECTED TO PERSIST THROUGH AT LEAST FRIDAY. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ CAZ221-269-162345- /O.CON.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 745 AM PST THU JAN 16 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER ZONES 221 AND 269... * AFFECTED AREA...FIRE WEATHER ZONE 221 STANISLAUS NF WEST OF THE SIERRA CREST AND FIRE WEATHER ZONE 269 NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RIDGE WINDS...EASTERLY 10 TO 15 MPH. LOCAL GUSTS UP TO 25 TO 35 MPH MAINLY OVERNIGHT AND EARLY MORNING HOURS. * TIMING...THROUGH 9 AM FRIDAY MORNING. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT....LOCALLY POOR OVERNIGHT INTO THE EARLY MORNING HOURS. * TEMPERATURES...HIGHS IN THE 50S TO LOW 70S AND LOWS IN THE 30S TO 50S. * IMPACTS...INCREASED FIRE DANGER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED FIRE DANGER. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
529 WWUS86 KSTO 162258 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 258 PM PST THU JAN 16 2014 CAZ221-269-171700- /O.CON.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 258 PM PST THU JAN 16 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WINDS FOR FIRE WEATHER ZONES 221 AND 269... * AFFECTED AREA...FIRE WEATHER ZONE 221 STANISLAUS NF WEST OF THE SIERRA CREST AND FIRE WEATHER ZONE 269 NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO FORESTS WEST OF THE SIERRA CREST. * WINDS...NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RIDGE WINDS...EASTERLY 10 TO 15 MPH. LOCAL GUSTS UP TO 25 TO 35 MPH MAINLY OVERNIGHT AND EARLY MORNING HOURS. * TIMING...THROUGH FRIDAY MORNING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT AND RECOVERIES ONLY IN THE TEENS AND 20S * TEMPERATURES...HIGHS MID 50S TO LOW 70S. LOWS IN THE LOW 30S TO LOW 50S. * IMPACTS...INCREASED FIRE DANGER. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WEATHER.GOV/SACRAMENTO/HAZARDS PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY...AND A PROLONGED DRY PERIOD CAN CONTRIBUTE TO INCREASED FIRE DANGER. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
811 WWUS86 KSTO 171645 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 845 AM PST FRI JAN 17 2014 CAZ221-269-171745- /O.EXP.KSTO.FW.W.0001.000000T0000Z-140117T1700Z/ STANISLAUS NF WEST OF THE SIERRA CREST- NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST- 845 AM PST FRI JAN 17 2014 ...RED FLAG WARNING WILL EXPIRE AT 9 AM PST THIS MORNING FOR LOW HUMIDITY AND LOCALLY GUSTY NORTHEAST WIND FOR FIRE WEATHER ZONES 221 AND 269... WINDS ARE DECREASING AND WILL BE LIGHTER INTO THE WEEKEND HOWEVER LOW DAYTIME HUMIDITIES WITH POOR OVERNIGHT RECOVERIES WILL CONTINUE. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jan 13, 9:17 PM PST, 3 hours 24 minutes earlier.
Area forecast discussion, Jan 13, 9:17 PM PST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 917 PM PST Mon Jan 13 2014 .Synopsis... Dry weather with temperatures 10 to 20 degrees above normal are expected this week from strong high pressure. Slight chance of light precipitation over the northern mountains is looking less likely this weekend. && .Discussion... Strong high pressure over the region this week will keep temperatures much warmer than normal for this time of year. Light north winds over the far end of the valley will help to keep temperatures mild overnight with lows probably staying in the 40s. This will also lead to temperatures warming up into the mid 70s for Tuesday. Further south temperatures will mainly remain in the mid 60s with some of the warmer locations possibly warming into the upper 60s. The warmer foothill locations should warm up into the lower 70s. Similar conditions are expected each day through this week. && .Extended Discussion (Friday through Monday) Medium range models continuing to trend towards high amplitude ridging in the EPAC as the main player through the extended forecast period. Short wave trough progged to move through this weekend is trending weaker with each model run, and now it looks like associated precip Saturday night/Sun morning will remain mainly north/northwest of our forecast area. RMOP charts continuing to show moderate to high forecast confidence for strong ridging to persist along the west coast through the next 360 hours. Thus expect dry weather with above normal temperatures through next week. && .Aviation... Mainly VFR conditions the next 24 hours under high pressure. Local IFR/LIFR conditions in BR/FG will redevelop tonight across the northern San Joaquin Valley and southern Sacramento Valley between 08-20z Tuesday. Generally light winds expected across the Valley, except north winds 5-15 kt along the western Sacramento Valley. Locally breezy NE winds expected across parts of the Sierra. Dang && .STO Watches/Warnings/Advisories... None. &&
Nearby
Red Flag Warnings in California, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.